# SDR REXA97205

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107PX
- Make and model: Saab SF340A
- Aircraft serial: 340A010
- System (JASC): 3150 · Central Warning
- Part: Central Warn Pnl
- Part number: 444311010
- Condition: Shorted
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF AUTOCOARSEN CWP AND PUSHER ARM CWP WENT OFF.  FOUND A SHORT IN THE HOUSING OF CWP REMOVED AND REPLACED CWP PANEL OPS CHECK GOOD.  (M)
